# SDR DALA1228463357

- Difficulty date: April 28, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 633
- Aircraft time: 7,872 hours, 1,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED BATTERY TEST AT DOOR 1 RIGHT.  REPLACED BATTERY  PACK AT DOOR 1 RIGHT.
